# SDR ASAA2019063029883

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 51,241 hours, 17,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOP (EXTERIOR) & INTERIOR FWD GALLEY FLOOR PROXIMITY EMERGENCY LIGHT INOP. GROUNDED - YES. REPLACED RT EMERGENCY POWER SUPPLY OPS CHECK GOOD. REF AMM 33-51-06 EMERGENCY LIGHTS OK FOR SERVICE.
